Please note images are for illustration purposes only and may differ from the product(s) you receive

Sudafed Sinus Pressure And Pain 24 Tablets

Be the first to review this product Click here
Sudafed Sinus Pressure And Pain Tablets offer a maximum strength combination targeted to relieve the symptoms of nose and sinus congestion, headache, pain, inflammation and raised temperature.
£5.99
Only 2 left

Sudafed Sinus Pressure and Pain Tablets contain Pseudoephedrine Hydrochloride to relieve nose and sinus congestion. They also contain Ibuprofen, an anti-inflammatory painkiller that relieves headaches, inflammation and reduces a raised temperature. Sudafed Sinus Pressure and Pain Tablets are a maximum strength formulation to help you relieve symptoms and get on with your day without distractions or discomfort.

Write Your Own Review
You're reviewing:Sudafed Sinus Pressure And Pain 24 Tablets
Your Rating

Each tablet contains Pseudoephedrine Hydrochloride 30mg and Ibuprofen 200mg. Other ingredients Maize Starch, Pregelatinised Maize Starch, Croscarmellose Sodium, Colloidal Silicon Dioxide, Sodium Lauryl Sulphate, Stearic Acid, Sucrose, Microcrystalline Cellulose, Carnauba Wax, Shellac, Iron Oxide (E172), Povidone, Acetylated Monoglyceride, Titanium Dioxide (E171), Methyl Hydroxybenzoate (E218), Propyl Hydroxybenzoate (E216) and Sodim Hydroxide.

Adults, the elderly and children 12 years and over- One or two tablets taken with a glass of water every 4-6 hours. Leave at least 4-6 hours between doses. Do not take more than six tablets in 24 hours.

Do not give to children under the age of 12. Do not take for longer periods than seven days. Keep out of the reach and sight of children. Do not exceed the stated dose. Do not take this medication if you have diabetes mellitus, heart disease, overactive thyroid gland, high blood pressure, or if you are taking alcohol or any other prescription medication without speaking with your doctor or pharmacist first.

Standard Delivery

Standard Mainland UK delivery is £3.95* 

We aim to deliver orders within 3-5 working days to the shipping address provided by you in your order if the shipping address is in the UK.  For orders being delivered outside mainland UK, this will be longer and we cannot give a guaranteed delivery time due to the differences between carriers. Delivery timescales are estimates only. If you do not receive your order within 14 days of us confirming your order has been sent you must notify us and we will investigate the non-delivery provided. Orders from outside the UK have varied delivery charges, depending on the particular country.  Please note that in some instances you may be required to answer product related questions from our Pharmacist as part of the checkout process.  Failiure to answer these will cause delays.  Please allow extra time for Pharmacy approved products.  Please note that Bank Holidays do not count as working days.

Delivery charges for orders outside the UK will vary. *Northern Ireland delivery charges different

Express UK Delivery

Express Mainland UK delivery is £6.95*, non mainland islands may vary

Please note that Express delivery is only available on orders placed before 1pm (GMT) Monday to Friday in the UK.  After 1pm we cannot guarantee express delivery, even if it has been selected.  Please note that this is not a guaranteed next day service, but is an expedited delivery option.  Products which need to be approved by a pharmacist are not suitable for express delivery.

*Northern Ireland delivery charges different

Free Delivery on orders over £50*

This applies to orders delivered to UK addresses only.  *Exclusions may apply.

Returns

We hope you will be happy with any items you’ve ordered from us, but if you’re not entirely satisfied, you’ll find details of our returns policy on the link below.

Delivery outside of the EU

Please note that certain medicines and medical devices sold on this website cannot be purchased if you live outside of the European Union.

 

Please visit our Delivery & Returns page for more information.